# SDR UPS06547860

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 17,071 hours, 11,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO FUSELAGE FRAME STA 1480, S26R.  DIMENSIONS OF THE DENT ARE 1.1"L BY 1.1"W BY 0.042"D.  THE DISTANCE B/W CENTER OF THE DENT TO THE EDGE OF FLOOR PANEL IS 3.65".  THE DISTANCE B/W CENTER OF THE DENT AND PROD SPLICE ANGLE EDGE IS 11.0".
